Loading [MathJax]/jax/output/CommonHTML/jax.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1977, Volume 32, Issue 6, Pages 67–120
DOI: https://doi.org/10.1070/RM1977v032n06ABEH003861
(Mi rm3306)
 

This article is cited in 15 scientific papers (total in 15 papers)

Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem

M. V. Fedoryuk
References:
Received: 01.11.1976
Bibliographic databases:
Document Type: Article
UDC: 517.9
Language: English
Original paper language: Russian
Citation: M. V. Fedoryuk, “Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem”, Russian Math. Surveys, 32:6 (1977), 67–120
Citation in format AMSBIB
\Bibitem{Fed77}
\by M.~V.~Fedoryuk
\paper Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 6
\pages 67--120
\mathnet{http://mi.mathnet.ru/eng/rm3306}
\crossref{https://doi.org/10.1070/RM1977v032n06ABEH003861}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=473922}
\zmath{https://zbmath.org/?q=an:0376.35001|0386.35005}
Linking options:
  • https://www.mathnet.ru/eng/rm3306
  • https://doi.org/10.1070/RM1977v032n06ABEH003861
  • https://www.mathnet.ru/eng/rm/v32/i6/p67
  • This publication is cited in the following 15 articles:
    1. A. I. Allilueva, A. I. Shafarevich, “Double Asymptotic Expansion of the Resolving Operator of the Cauchy Problem for the Linearized System of Gas Dynamics”, Dokl. Math., 99:1 (2019), 16  crossref
    2. Blow-up for Higher-Order Parabolic, Hyperbolic, Dispersion and Schrodinger Equations, 2014, 41  crossref
    3. V. A. Galaktionov, E. Mitidieri, S. I. Pokhozhaev, “Global sign-changing solutions of a higher order semilinear heat equation in the subcritical Fujita range”, Adv. Nonlinear Stud., 12:3 (2012), 569–596  mathnet  crossref  isi  scopus
    4. V.A. Galaktionov, V. Maz’ya, “Boundary characteristic point regularity for Navier–Stokes equations: Blow-up scaling and Petrovskii-type criterion (a formal approach)”, Nonlinear Analysis: Theory, Methods & Applications, 2011  crossref
    5. V.A. Galaktionov, “Non-Radial Very Singular Similarity Solutions of Absorption-Diffusion Equations with Non-Homogeneous Potentials”, Advanced Nonlinear Studies, 8:3 (2008), 429  crossref
    6. V A Galaktionov, P J Harwin, “Non-uniqueness and global similarity solutions for a higher-order semilinear parabolic equation”, Nonlinearity, 18:2 (2005), 717  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. V A Galaktionov, J F Williams, “On very singular similarity solutions of a higher-order semilinear parabolic equation”, Nonlinearity, 17:3 (2004), 1075  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. P. K. Suetin, B. I. Golubov, A. F. Leont'ev, M. I. Voǐtsekhovskiǐ, S. A. Aǐvazyan, A. Shtern, L. V. Kuz'min, A. A. Sapozhenko, K. A. Borovkov, M. S. Nikulin, V. P. Maslov, P. S. Modenov, A. I. Shtern, A. G. Dragalin, Vik. S. Kulikov, V. I. Nechaev, E. P. Dolzhenko, E. D. Solomentsev, T. P. Lukashenko, Yu. N. Subbotin, L. D. Ivanov, A. V. Arkhangel'skiǐ, V. I. Ponomarev, E. B. Vinberg, S. A. Telyakovskiǐ, I. I. Volkov, S. N. Smirnov, A. V. Tolstikov, S. A. Stepanov, V. M. Babich, D. D. Sokolov, L. D. Kudryavtsev, D. N. Zubarev, I. V. Proskuryakov, R. A. Minlos, Yu. P. Ivanilov, V. V. Okhrimenko, N. N. Vorob'ev, B. A. Pasynkov, M. Sh. Tsalenko, A. D. Kuz'min, B. L. Laptev, V. S. Malakhovskiǐ, V. I. Malykhin, T. S. Fofanova, A. L. Onishchik, V. E. Plisko, V. N. Latyshev, A. I. Kostrikin, I. V. Dolgachev, Yu. I. Yanov, Yu. I. Merzlyakov, O. A. Ivanova, A. N. Parshin, S. N. Artemov, G. S. Asanov, A. D. Aleksandrov, V. N. Berestovsk, Encyclopaedia of Mathematics, 1995, 549  crossref
    9. S. Yu. Dobrokhotov, O. L. Tolstova, I. Yu. Chudinovich, “Waves in a fluid over an elastic bottom. The existence theorem and exact solutions”, Math. Notes, 54:6 (1993), 1208–1222  mathnet  crossref  mathscinet  zmath  isi
    10. Yu. G. Safarov, “Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards”, Math. USSR-Izv., 33:3 (1989), 553–573  mathnet  crossref  mathscinet  zmath
    11. A. N. Varchenko, “On normal forms of nonsmoothness of solutions of hyperbolic equations”, Math. USSR-Izv., 30:3 (1988), 615–628  mathnet  crossref  mathscinet  zmath
    12. Haruki Yamada, “Sharpness of some distributions associated with Am-singularity”, Kodai Math. J., 10:2 (1987)  crossref
    13. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. B. Yu. Sternin, V. E. Shatalov, “On a method of solving equations with simple characteristics”, Math. USSR-Sb., 44:1 (1983), 23–59  mathnet  crossref  mathscinet  zmath
    15. V. Ya. Ivrii, “Second term of the spectral asymptotic expansion of the Laplace–Beltrami operator on manifolds with boundary”, Funct. Anal. Appl., 14:2 (1980), 98–106  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:611
    Russian version PDF:209
    English version PDF:43
    References:94
    First page:3
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025